Totally umbilical CR-submanifolds of Semi-Riemannian Kaehler manifoldsReportar como inadecuado

Totally umbilical CR-submanifolds of Semi-Riemannian Kaehler manifolds - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 10 1987, Issue 3, Pages 551-555

Department of Mathematics and Statistics, University of Windsor, Windsor, Ontario N9B 3P4, Canada

Received 18 August 1986; Revised 20 October 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We study totally umbilical CR-submanifolds of a Kaehler manifold carrying a semi-Riemannian metric. It is shown that for dimension of the totally real distribution greater than one, these submanifolds are locally decomposable into a complex and a totally real submanifold of the Kaehler manifold. For dimension equal to one, we show, in particular, that they are endowed with a normal contact metric structure if and only if the second fundamental form is parallel.

Autor: K. L. Duggal and R. Sharma



Documentos relacionados